en
Scientific article
Open access
English

Note on constrained cohomology

Published inPhysics Letters. B, vol. 385, no. 1-4, p. 132-138
Publication date1996
Abstract

The cohomology of the BRS operator corresponding to a group of rigid symmetries is studied in a space of local field functionals subjected to a condition of gauge invariance. We propose a procedure based on a filtration operator counting the degree in the infinitesimal parameters of the rigid symmetry transformations. An application to Witten's topological Yang-Mills theory is given.

Keywords
  • Gauge field theories
  • Algebraic methods
  • Theory of quantized fields
Citation (ISO format)
DELDUC, François et al. Note on constrained cohomology. In: Physics Letters. B, 1996, vol. 385, n° 1-4, p. 132–138. doi: 10.1016/0370-2693(96)00879-9
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0370-2693
322views
197downloads

Technical informations

Creation10/04/2018 4:02:00 PM
First validation10/04/2018 4:02:00 PM
Update time03/15/2023 8:44:18 AM
Status update03/15/2023 8:44:18 AM
Last indexation02/12/2024 11:35:15 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack